Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swelling, white dots on tonsils, vomitting, body ache. Prescribed Clarithromycin. Can take paracetamol after clarithromycin?

My tonsils are swollen and have white dots on it. I can t swallow anything, it hurts so much. I have already vomit 2 times today. My whole body is aching, especially my legs and my ears. What should I do? My GP prescribed me Clarithromycin 500 mg, but it s not helping. Also, can I take in Paracetamol after taking Clarithromycin? And should I drink hot or cold liquid? Thank you for your time.
Asked On : Fri, 1 Feb 2013
Answers:  2 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

The whitish lumps are called the tonsillolith or tonsil stones which are collections over and inside the tonsils in areas called the crypts.These are harmless and self limiting which gets better over time with medications and general measures.
The tonsils are infected and thats why they appear swollen
If your pain is more you can consider taking injectables for better symptom control in consultation with your ENT
You can take paracetamol after clarithromycin as they are different tablets and have no relation to each other. Make sure that you are not taking any other pain killer though.
However if the symptoms are recurring and since you are getting recurrent such lesions it is advisable that you consult an ENT who may advice treatment which can be in the lines of medication or even removal of tonsil which can cure the problem

get well soon

take only warm fluids and do salt water gargle

Dr Sriram Nathan
Answered: Thu, 22 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor